# SDR ASAA2022081239493

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,148 hours, 14,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOER EMERGENCY LIGHT COVER FELL OFF. GROUNDED - YES. REPLACED L1 DOOR THERSHOLD LIGHT LENS PER B737-800 AMM 33-29-00.
